Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2261 Users
40191 Likes
2 M Views
 Andy
(@amen)
New Member
Joined: 3 years ago
Posts: 1
 

@sia77 I had the same thing happen to me.  After the first shot I almost passed out.  Was told it was a common vagal response.  After the second shot the same thing happened.  I thought that was the extent of it.  6 days later I am having bouts of dizziness, racing heart, palpitations.  I went to the ER on day 3 and had bloodwork and an EKG done.  They said everything was fine and gave me a sedative.  Cutting out caffeine helps a little.  I am scheduling a visit with a cardiologist.  Thank you for posting this it was extremely helpful to know it's not in my head or just some anxiety issue.  If you have any info you can share on the cause of your issues, diagnosis, or anything that has helped you I would really appreciate it!  


   
Jen and Jen reacted
ReplyQuote
(@jardelina)
Active Member
Joined: 3 years ago
Posts: 40
 
Posted by: @heybro
Posted by: @larisa

Hello! I am RN and work with COVID patients. Fortunately, COVID didn't get me but the vaccine did. It is so frustrating. I had an episode of dizziness about 15 minutes after my first Pfizer shot. Two weeks after, almost passed out at work and had to take two weeks off due to my symptoms. I had a sore throat, metallic taste, and dizziness. COVID test came back negative and then I found this forum... I canceled my second shot. It's been four weeks now and my symptoms persist. I have fullness in my left ear, tingling and numbness in my face/neck/tongue, dizziness/nausea. I would say the symptoms are intermittent from mild to moderate but very scary and make me anxious which makes it even worse. My PCP was reluctant to relate it to vaccination but I was 100% healthy before it. I just hope there's not permanent damage. 

They are so shy to relate it to the vaccine.  Suddenly they go dumb.

Exactly, you said it.


   
ReplyQuote
(@jardelina)
Active Member
Joined: 3 years ago
Posts: 40
 

@sallyhardie geez this is mighty sickening.  Me too constant dizziness. Can only sit and sleep.  How can we rid ourselves of this?


   
Ero and Ero reacted
ReplyQuote
(@ohjason)
Active Member
Joined: 3 years ago
Posts: 59
 

Has anyone tried quercetin and melatonin together? Im thinking about experimenting and seeing what would happen. 


   
ReplyQuote
(@jardelina)
Active Member
Joined: 3 years ago
Posts: 40
 

@holt   Hello. i assume you live in Canada.  Me too.  where did you purchase the 5_HTP? If you don't mind sharing?  thanks much.  I am looking for help with my dizziness?


   
ReplyQuote
(@hnlinneman)
Active Member
Joined: 3 years ago
Posts: 22
 

@sandram have you had any relief?


   
ReplyQuote
(@hnlinneman)
Active Member
Joined: 3 years ago
Posts: 22
 

@paige1123 did you get your second dose?


   
ReplyQuote
(@fdjohnson)
New Member
Joined: 3 years ago
Posts: 4
 

Almost two months of leg pain since I had Johnson's vaccine. I have visited lot of doctors but they found nothing. I hope it will get better.

 


   
ReplyQuote
(@sunonmyface)
New Member
Joined: 3 years ago
Posts: 1
 

The following three people have experienced Vertigo after taking the Pfizer vaccine. My brother is 67 years old, my sister who is 66 years old and a good friend who is 74 years old. All 3 are in excellent health and had debilitating Vertigo experiences that included spinning sensations and extreme dizziness leading to vomiting. My brother required hospitalization. I wonder if there is a way to find out if more people have had Vertigo after taking the Pfizer vaccine?


   
ReplyQuote
(@ohjason)
Active Member
Joined: 3 years ago
Posts: 59
 

@djmatera you doing okay?


   
ReplyQuote
(@ohjason)
Active Member
Joined: 3 years ago
Posts: 59
 

Does anyone have pain when they touch their temples?


   
LaraG and LaraG reacted
ReplyQuote
(@djmatera)
Very Active Member
Joined: 3 years ago
Posts: 38
 

@ohjason thanks for checking in.  It’s been rough.  Weeks 9-11 were my worst.  I was on Ivermectin, prednisone, and fluvoxamine…then I started having issues walking…like it felt almost as if I was developing Guillian Barre syndrome.  So I went to the hospital for a 3 day stay - MRI/bloodwork all normal.  They recommended to stop everything except the prednisone.  I’m on week 13 now.  I’m on short term disability from work and I’m expecting a baby girl in October so I’m up against a clock.  Legs/feet are pretty much back to normal though after stopping the medication.  Not sure if that was it or if it was the vaccine causing my nervous system to attack itself.

I started following Dr. Dmitry Kats’ B3 vitamin protocol a day before I went to the ER and more recently his niacin/melatonin protocol.  It has definitely helped with the fatigue and I feel like I’m “flushing” the spike protein out of my body.  But one thing that is not clearing up is my dizziness.  I feel pressure above my left eye, and it just feels so weird - like my brain can’t keep up with my eye.  Eyes are very heavy and sensitive to light.  And although the boat rocking has substantially subsided, it’s still there.

 

Honestly if I could clear up my head/dizziness and eye issues, I’d feel 95%.  I’m afraid it’s a vestibular migraine though which is extremely hard to treat.

 

Along with Dr. Kats’ protocol (I spoke with him as well), I started acupuncture, I’m starting physical therapy next week, speaking with a highly rated holistic medicine doctor next Thursday, and I have an appointment with an ENT at the end of the month who is well known for treating vestibular disorders.  I’m throwing everything I got at it - eastern medicine and western medicine.  Hopefully something works.

 

I haven’t been on the forum for a while because I’ve been focusing on mentally getting in a better place.  Too much reading about all of this pushed my anxiety through the roof.  I’m now in the mindset that I will fully recover and overcome this which is definitely helping me get through the days.

 

I wish we had some more frequent recovery stories on here.  I’ve been waiting to get back to my old self so I can give everyone good news.  The second I do I’ll be posting it!


   
PfizerVictim, LaraG, MemphisMel and 9 people reacted
ReplyQuote
(@ohjason)
Active Member
Joined: 3 years ago
Posts: 59
 

@djmatera Its actually kinda funny that you bring up the niacin protocol, I've been thinking about trying it myself but I was kinda scared of any potential side effects etc. I've mainly been taking quecertin zinc and glutathione and I feel like I hit a wall atm. Hopefully with more time things improve, I've had trouble trying to get treatment from certain doctors because of a bunch of shit ( They are on vacation, personal family issues, etc ) I really hope there's nothing super seriouslywrong with me because atm I'm in the dark.


   
ReplyQuote
 Jenn
(@jennscout1)
Active Member
Joined: 3 years ago
Posts: 35
 

@ohjason yes for months but its subsiding now 


   
Jason and Jason reacted
ReplyQuote
(@kdjones51)
New Member
Joined: 3 years ago
Posts: 2
 
  1. I received my 1st Phizer vaccine on May 11. Two weeks later I had nausea and diarrhea for 3 days. On the 5th day I started having dizziness and feeling off balance. It went on for a week and a half until I went to Patient First. I never suffered from dizziness before.  They did blood work, urine sample and EKG and everything was normal. They checked my ears and saw that my left ear was full with fluid. They drained my ear and I felt a lot better.  One week later, my left arm was in so much pain....just throbbing at the injection site. I could not move my arm at all. I started taking naproxen 200mg and putting ice and the heating pad on several times a day. NOTHING WORKED!!!! July 1st I was scheduled to take my 2nd shot. I get to the sight and discussed my issues with the nurse. She said it was common and I would be okay with getting the 2nd shot.  Let's just say as of Sunday, August 22nd, I am still suffering with mild nausea, dizziness & off balance. I've seen 2 different specialist that still can't figure out what's wrong. I took a VNG test and they saw some abnormalities so now I have to get an MRI on Wednesday. I'm taking meclizine to help with the dizziness & off balance. This has been so scary to me. I am type 2 diabetic but it was under control. Otherwise, I'm a pretty good healthy eater that worked out 6 days a week before I got the vaccine. I can't see any other reason for my illness. Anyone else have an MRI? If so, what were your results? Feeling a little nervous about this.

   
ReplyQuote
Page 479 / 1151